Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 12 (1958), 61-107
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errors noted by J. W. Wrench, MTAC, v. 2, 1946, p. 138 and v. 6, 1952, p. 255, and by C. R. Cozens, v. 1, 1943, p. 57.
  • [2] Raymond Clare Archibald, Mathematical Table Makers. Portraits, Paintings, Busts, Monuments, Bio-Bibliographical Notes, Scripta Mathematica Studies, no. 3, Scripta Mathematica, New York, N. Y., 1948. MR 0024359
  • [1] Emma Lehmer, On the location of Gauss sums, Math. Tables Aids Comput. 10 (1956), 194–202. MR 0086092, 10.1090/S0025-5718-1956-0086092-2
  • [1] N. L. Johnson and B. L. Welch, Applications of the non-central 𝑡-distribution, Biometrika 31 (1940), 362–389. MR 0002072
  • [1] K. R. Nair, Tables of percentage points of the ‘Studentized’ extreme deviate from the sample mean, Biometrika 39 (1952), 189–191. MR 0047971
  • [1] David Blackwell and M. A. Girshick, Theory of games and statistical decisions, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1954. MR 0070134
  • [1] William R. Thompson, Use of moving averages and interpolation to estimate median-effective dose, Bacterio-logical Rev. 11 (1947), 115–145. MR 0035423
  • [2] Carrol S. Weil, ``Tables for convenient calculation of median-effective dose ( $ \operatorname{LD} _{50}$ or $ \operatorname{ED} _{50}$) and instructions in their use,'' Biometrics, v. 8, 1952, p. 249-263.
  • [1] D. N. Nanda, Probability distribution tables of the larger root of a determinantal equation with two roots, J. Indian Soc. Agric. Statistics 3 (1951), 175–177. MR 0044788
  • [1] D. N. Nanda, Probability distribution tables of the larger root of a determinantal equation with two roots, J. Indian Soc. Agric. Statistics 3 (1951), 175–177. MR 0044788
  • [1] D. E. Barton and F. N. David, Some notes on ordered random intervals, J. Roy. Statist. Soc. Ser. B. 18 (1956), 79–94. MR 0080389
  • [1] Frank E. Grubbs & Chalmers L. Weaver, ``The best unbiased estimate of population standard deviation based on group ranges,'' Amer. Stat. Assn., Jn., v. 42, 1947, p. 224-241.
  • [1] R. A. Fisher, A class of enumerations of importance in genetics, Proc. Roy. Soc. London. Ser. B. 136 (1950), 509–520. MR 0035261
  • [1] John W. Tukey, Some sampling simplified, J. Amer. Statist. Assoc. 45 (1950), 501–519. MR 0040624
  • [1] A. A. Dorodnicyn, Asymptotic laws of distribution of the characteristic values for certain special forms of differential equations of the second order, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 6(52), 3–96 (Russian). MR 0054137
  • [2] J. C. P. Miller, The Airy Integral, Giving Tables of Solutions of the Differential Equation 𝑦”=𝑥𝑦, Cambridge, at the University Press; New York, The Macmillan Company, 1946. MR 0018971
  • [1] Edmund Taylor Whittaker & G. N. Watson, Modern Analysis, Cambridge University Press, 1943.
  • [2] T. Yamanouchi & M. Kotani, ``Excitation of atoms by electron collision,'' Phys. Math. Soc., Proc., Japan, v. 22, 1940, p. 14-33.
  • [3] NBS Applied Mathematics Series No. 17, Tables of Coulomb Wave Functions, v. 1, U. S. Gov. Printing Office, Washington, D. C., 1952.
  • [1] Herbert E. Salzer and Ruth Zucker, Table of the zeros and weight factors of the first fifteen Laguerre polynomials, Bull. Amer. Math. Soc. 55 (1949), 1004–1012. MR 0032191, 10.1090/S0002-9904-1949-09327-8
  • [2] Arthur Erdélyi, Wilhelm Magnus, Fritz Oberhettinger, and Francesco G. Tricomi, Higher transcendental functions. Vols. I, II, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. Based, in part, on notes left by Harry Bateman. MR 0058756
  • [1] A. V. H. Masket, R. L. Macklin, & H. W. Schmitt, ``Cylinder radiation and activation,'' Rev. Sci. Instr., v. 28, 1957, p. 189.
  • [2] A. V. H. Masket, ``Solid angle contour integrals, series, and tables,'' Rev. Sci. Instr., v. 28, 1957, p. 191.
  • [1] J. C. P. Miller, The Airy Integral, Giving Tables of Solutions of the Differential Equation 𝑦”=𝑥𝑦, Cambridge, at the University Press; New York, The Macmillan Company, 1946. MR 0018971
  • [2] National Physical Laboratory, Tables of Weber Parabolic Cylinder Functions, Her Majesty's Stationery Office, London, 1955.
  • [3] C. W. Clenshaw and F. W. J. Olver, The use of economized polynomials in mathematical tables, Proc. Cambridge Philos. Soc. 51 (1955), 614–628. MR 0073304
  • [4] Zdenĕk Kopal, Numerical Analysis, John Wiley and Sons, Inc., New York, 1955.
  • [5] L. Fox, The Use and Construction of Mathematical Tables, National Physical Lab., Math. Tables, v. 1, Her Majesty's Stationery Office, London, 1956.
  • [6] Subtabulation: a companion booklet to “Interpolation and Allied Tables”, Her Majesty’s Stationery Office, London, 1958. MR 0096372
  • [1] Formules de dérivation approchée au moyen de points équidistants, Rep. Tech. 1 373/1, Société d’Electronique et d’Automatisme, Courbevoie, 1954 (French). J. Kuntzmann, rédacteur. MR 0077231


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-58-99281-0
Article copyright: © Copyright 1958 American Mathematical Society